# **Toastmasters Leadership Institute (TLI)**

FRIDAY - November 1, 2024 Join at 5:50 pm Mtn/6:50 pm Ctl Start 6:00 pm Mtn / 7:00 pm Ctl

## FULL Club Officer Training

DCP Goal 9b

#### All 3 parts!

- 1. Main Session
- 2. Officer Roles
- 3. Elective



Keynote's
Amy Miller
&
Analisa
Martinez

### TOASTMASTERS CLUB MISSION

To provide a mutually supportive and positive learning environment in which every member has the opportunity to develop communication and leadership skills, which in turn foster self-confidence and personal growth.

#### Experienced or New, There is Something for You

MTN/CTN	Zoom Room opens 10 minutes before start					
6:00 / 7:00 pm	Welcome and Overview MyChelle Andrews, DTM - Toastmaster					
6:10 / 7:10 pm	Member and Club Recognition (2024-2025 status so far) IPDD, Acting PQD Rebecca Pontaski, DTM					
6:15 / 7:15 pm	All in as a TEAM!!! - Amy Miller, Division C Director Taking your TEAM to the next level!!! - Analisa Martinez, District Director					
7:15 / 8:15 pm	5 Minute Break					
7:20 / 8:20 pm	OFFICER ROLES Instructions about Breakout Rooms and release to officer roles					
	Breakout Room 1	Breakout Room 2	Breakout Room 3	Breakout Room 4	Breakout Room 5	Breakout Room 6
	President/IPP Tom Schaeper	VPE Lucille Forster	VPPR/VPM David Gardner	Secretary/ Treasurer Johnathan Vo	SAA/ Hybrid Meetings Ellen Buelow/John Leazer	Experienced Officers - Case Studies Anna Hopkins-Arnold
8:20 / 9:20 pm	ENRICHMENT					
	Game Time					

### **REGISTER HERE**

Schedule subject to change

Zoom Master - John Leazer Chat Master(s)

- 1. Carter Duke
- 2. Carolyn Peeler
- 3. Stacy Cain